# SDR CALA2015111794817

- Difficulty date: November 10, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 99,993 hours, 10,998 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH HOLES WERE FOUND CRACKED, R5 DOOR CUT OUT AFT UPPER CORNER.  EA 5331-01798 OP 10 WAS ACCOMPLISHED FOR REPAIR, BUT HAD DEVIATIONS THAT WERE ADDRESSED ON ECRA 5330-05433.  NR 5R DOOR AFT UPPER CORNER SKIN REPAIRED IAW ECRA 5330-05433.
